Postings about donating, selling or re-selling any drugs are not allowed on this board. Thank you for your cooperation. Anyone who posts about donating, buying or selling drugs will be banned from this board. If you need to contact the board monitor send an email message to: Over 40 High FSH Board Monitor


 Return to Index  

i dunno...

May 4 2012 at 11:45 AM
No score for this post
anne  (no login)


Response to Any thoughts, I would be so grateful. (preg ment)

it might be the dhea. femara never screwed me up and i took it many times. your body may be recovering from all the weirdness of the past few months and you may have an anovulatory cycle. i'm kind of scared of dhea but you may or may not have a reaction but have you had a blood test showing what level dhea-s you are at? if mid to high normal level, i wouldn't take it.

either way i would give it some time at any rate. you need to know your level of dhea because that stuff can cause some weird reactions.

 
Scoring disabled. You must be logged in to score posts.Respond to this message   
Responses